# SDR 2001F00015

- Difficulty date: June 5, 2001
- Submitted: June 19, 2001
- Operation: General aviation
- Aircraft: N80AG
- Make and model: Gulstm G1159
- Aircraft serial: 164
- Engine: Rroyce SPEY5118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 1159P20106
- Condition: Ruptured
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL LINE RUPTURED ON TAKEOFF WHICH CAUSED ENGINE TO SPOOL DOWN TO FLIGHT IDLE.  REPLACED FUEL LINE ON ENGINE.  HP FUEL PUMP  WAS ALSO DAMAGED AND REPLACED.  ENGINE WAS BORESCOPED AND RETURNED TO SERVICE.
